Vol. 11, No. 9, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Adams operations on matrix factorizations

Michael K. Brown, Claudia Miller, Peder Thompson and Mark E. Walker

Vol. 11 (2017), No. 9, 2165–2192

We define Adams operations on matrix factorizations, and we show these operations enjoy analogues of several key properties of the Adams operations on perfect complexes with support developed by Gillet and Soulé. As an application, we give a proof of a conjecture of Dao and Kurano concerning the vanishing of Hochster’s θ pairing.

Adams operations, matrix factorizations, Hochster's theta pairing
Mathematical Subject Classification 2010
Primary: 13D15
Secondary: 13D02, 13D09, 13D22
Received: 31 December 2016
Accepted: 9 August 2017
Published: 2 December 2017
Michael K. Brown
Department of Mathematics
University of Wisconsin-Madison
Madison, WI
United States
Claudia Miller
Mathematics Department
Syracuse University
Syracuse, NY
United States
Peder Thompson
Department of Mathematics and Statistics
Texas Tech University
Lubbock, TX
United States
Mark E. Walker
Deptartment of Mathematics
University of Nebraska-Lincoln
Lincoln, NE
United States